MathSciNet Relay Station
MathSciNet bibliographic data
MR1065880 (92c:16004) 16D60 (05E30 16S50)
de la Harpe, Pierre; Jones, Vaughan Paires de sous-algèbres semi-simples et graphes fortement réguliers. (French) [Pairs of semisimple subalgebras and strongly regular graphs] C. R. Acad. Sci. Paris Sér. I Math. 311 (1990), no. 3, 147–150.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement